Feb 9, 2007
In follow up to my previous question on PEP use and cause of Alopecia: if brief PEP use does rarely cause Alopecia, can an HIV infection already within a month or two can cause Alopecia?
Response from Dr. Henry
Alopecia is common in the general population. New HIV infection would be a rare cause of localized hair loss.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Fatigue?
- Is Blood In Urine A Sign Of HIV?
- Burning Penis After Licking Genital Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.